Title: On generalized Gaussian quadrature rules for singular and nearly singular integrals
Authors: Huybrechs, Daan ×
Cools, Ronald #
Issue Date: 2009
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Numerical Analysis vol:47 issue:1 pages:719-739
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
SNA000719.pdfMain article Accepted 407KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science